Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Loose bowel movement, no stomach ache and no vomiting. Taken norflox-tz and becelac forte. Problems repeats after stopping medicine

i am 17years old . i had problem of loose motions ( liquid ) in morning 2/3 times. I do not have any pain in stomack/ no vomiting sensation. My doctor has given 5 days course of norflox-tz & Becelack forte . i was ok during that period and after after two days of break again i am feeling same issue. Can i take another 5 day course ?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and welcome to HCM.
There are many various reasons that can cause morning diarrhea, but the most common factor that attributes to it is irritable bowel syndrome (IBS). Other simple problems such as stress can also soften the stools in this manner
I think you have completed 5 day course of antibiotics and its not necessary to repeat the same.

The most accurate, and safe, way to find the cause of morning diarrhea is to schedule a visit with a licensed medical provider and have some tests completed, which will usually consist of lab work and various other tests, including a colonoscopy if needed. Some basic tests will be done first to rule out some of the most common factors, and then more involved ones will be done until the cause of the diarrhea is found.

Changes in basic eating patterns will usually effectively solve this IBS problem, whether it is simply eating earlier in the evening or eating healthier. Allergic reactions to specific foods can also cause IBS, so these daily patterns will have to be analyzed until the problem is found, and then changes to remove those problems will have to be implemented.

It could also be a simple case of food poisoning not treated fully with antibiotics, anyway its better if u consult a local gastroenterologist if problem persists. In mean time take Tab Oflox OZ 1-0-1 after food for 5 days, continue becelac forte for 5 more days. drink lot of water, avoid spicy food

Dr Santosh
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor